# SDR SCNA20160614084

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 51,719 hours, 19,832 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER, AT BS 101.90,  FIRST VERTICAL STIFFENER FROM FWD SPAR IS CRACKED.  REMOVED CRACK FROM VERTICAL STIFFENER AND WEB AT BS 101.9 OF LT STABILIZER ACCOMPLISHED HFEC OF REMOVED DAMAGE AREA.  NO DEFECTS NOTED.  FABRICATED, LOCATED & DRILLED AND INSTALLED ALL REPAIR PARTS.
